ArticleThe International journal of angiology : official publication of the International College of Angiology, Inc2023
Severe Contrast-Induced Nephropathy Leading to Dialysis Occurring in a Patient with Near-Normal Baseline Creatinine Undergoing CT Angiography Using Intravenous Contrast Only.
Article in The International journal of angiology : official publication of the International College of Angiology, Inc, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
1 author at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Contrast-induced nephropathy can be a major health issue in patients undergoing iodinated contrast exposure. Recently a published paper misleadingly suggested that intravenous administration of iodinated contrast is not a significant cause of contrast-induced nephropathy. This contrasts with previous studies and clinical observations of numerous contrast-induced nephropathy cases occurring in the setting of intravenous contrast exposure. A severe cause of contrast-induced nephropathy is presented occurring in a patient with near-normal creatinine receiving intravenous contrast only leading to dialysis and near death.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.